Aa
Aa
A
A
A
Close
Avatar universal

76 year old last night stringy blood (small amount) in semen/urine after sex

on pradaxa for afib/svt   can that be cause or look elsewhere
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I found this answer to your question - apparently, Pradaxa CAN cause this side effect:

Good day and thank you for being with healthcare magic!!!

Yes pradaxa would make you at risk for bleeding in the seminal vesicle especially after sexual activity or rigorous ejaculation. It is also better to have your prostate checked to rule out prostate pathology that may cause the blood in the semen.

Prostate should be checked by serum PSA, ultrasound and a digital rectal examination by a urologist.

Majority of blood in the semen are self limiting and goes away on its own. You might need to abstain for 1-2 weeks from ejaculation and everything will become normal.
Helpful - 0
20620809 tn?1504362969
That's great info that bonzodog has shared.  Has this gone away?  Hope so.
Helpful - 0
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.